# SDR SWAA2022030121843

- Difficulty date: January 18, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL SUPPORT BRACKET UNDER FWD INBD CORNER OF PANEL 651AT CRACKED [MARKED]. / REMOVED AND REPLACED SUPPORT BRACKET UNDER FWD INBD CORNER OF PANEL 651AT AS PER SRM. 51-40-02.
